23 results for fixed point theorems.

Parameters for your search query:
Keyword    fixed point theorems

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 1479Downloads: 1023
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Two Pairs of Weak Compatible Mappings of Type (A) in Gb-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(4), 135-140. DOI: 10.12691/ajams-6-4-3
Pub. Date: August 01, 2018Views: 2685Downloads: 1984
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 2924Downloads: 2061
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems on Parametric A-metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5. DOI: 10.12691/ajams-6-1-1
Pub. Date: January 19, 2018Views: 3925Downloads: 2698
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Common Fixed Point Theorems for Two Mappings
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 230-239. DOI: 10.12691/tjant-5-6-5
Pub. Date: December 23, 2017Views: 4073Downloads: 2840
Open AccessArticle
Export: RIS | BibTeX | EndNote
Banach and Edelstein Fixed Point Theorems for Digital Images
Journal of Mathematical Sciences and Applications. 2017, 5(2), 36-39. DOI: 10.12691/jmsa-5-2-2
Pub. Date: November 29, 2017Views: 5404Downloads: 3958
Open AccessArticle
Export: RIS | BibTeX | EndNote
Digital Expansions Endowed with Fixed Point Theory
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 146-152. DOI: 10.12691/tjant-5-5-1
Pub. Date: July 11, 2017Views: 4507Downloads: 3072
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Integral Type Contraction in Cone b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 165-169. DOI: 10.12691/tjant-3-6-5
Pub. Date: December 31, 2015Views: 6038Downloads: 4309Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20. DOI: 10.12691/tjant-3-1-4
Pub. Date: February 03, 2015Views: 6724Downloads: 4502
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems for Multivalued Mappings in Banach Algebras and Application to Integral Inclusions
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 69-79. DOI: 10.12691/tjant-5-2-5
Pub. Date: April 05, 2017Views: 4519Downloads: 3146
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals





Article Types